# SDR AALA202510172542

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 88,171 hours, 36,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, FOUND R1 DOOR ACCUMULATOR FOUND TO BE BELOW ALLOWABLE LIMITS. MAINTENANCE CHARGED R1 DOOR ACCUMULATOR IAW AMM 52-10-00.
